# SDR UIEA2015081900439

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 89,092 hours, 16,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 10 ABC INOPERATIVE.  CHANGED EMER LIGHT SYS ON ACFT IAW AMM 33-51-00-865-066 STEP 6.  CHECK EMER LIGHT AT 10 ABC GOOD.
